Math. Model. Nat. Phenom.
Volume 4, Number 3, 2009Cancer modelling (Part 2)
|Page(s)||134 - 155|
|Published online||05 June 2009|
Free Boundary Problems Associated with Multiscale Tumor Models
Mathematical Biosciences Institute, The Ohio State
University, Columbus, OH 43210, USA
Corresponding author: email@example.com
The present paper introduces a tumor model with two time scales, the time t during which the tumor grows and the cycle time of individual cells. The model also includes the effects of gene mutations on the population density of the tumor cells. The model is formulated as a free boundary problem for a coupled system of elliptic, parabolic and hyperbolic equations within the tumor region, with nonlinear and nonlocal terms. Existence and uniqueness theorems are proved, and properties of the free boundary are established.
Mathematics Subject Classification: 35Q80 / 35R35 / 92C50 / 35Q30 / 35F99 / 35M99
Key words: free boundary problems / system of PDEs / tumor / cell cycle
© EDP Sciences, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.